# SDR ASOA2014091011202

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 37,432 hours, 32,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT OPEN PAX DOOR FROM THE OUTSIDE, HAD TO GO IN THRU THE SERVICE DOOR AND OPEN THE DOOR FROM THE INSIDE.  CLEANED AND LUBED PAX DOOR.  PERFORMED OPS CK IAW AMM 52-11-00.  NO DEFECTS NOTED.
